# SDR CA151028002

- Difficulty date: September 30, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING T/O PASSING 90 KTS AND PREVIOUS "TQ" FLUCTUATION WE LOST ENGINE NR 2 AND PERFORMED RTO.  DURING BRAKING AND DECELERATION, M WARNING COME ON BECAUSE OFF ENG OIL LOW PRESSURE, RED LIGHT ON PANEL. BRAKING ACTION DURING RTO, WAS NORMAL.  AFTER FULL STOP ON GROUND NON-NORMAL C/L PERFORMED WITH RELATED ENGINE NR 2 FAILURE C/L.
